Home | Products | Shipping | Contact Us | Privacy | View Cart | Checkout

Tylenol ® Extra Strength Comparable
Acetaminophen 500mg

Non-Aspirin 500mg
Extra Strength Pain
Relief Formula

• Same active ingredients. . . FOR LE$$!

Gluten Free

All Available Sizes of this Item
SizeItem No.RetailDiscountYour Price
100 Caplets46614.7520%3.79
Buy 500 Get 100 FREE466519.9920%15.99

*Limited Bonus FREE offer! Buy the 500 Size and get the 100 Size FREE!!
Use the 100 Size bottle and if not completely satisfied return the UN-OPENED 500 Size within 30 days for a 100% refund!!

Active Ingredient (in each cablet) Purpose
Acetaminophen 500 mg Pain reliever/fever reducer
Uses temporarily relieves minor aches and pains due to:
• headache • muscular aches • backache • arthritis
• the common cold • toothache • menstrual cramps • reduces fever
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not use • with any other product containing acetaminophen
Stop use and ask a doctor if • new symptoms occur • redness or swelling is present
• pain gets worse or lasts for more than 10 days
• fever gets worse or lasts for more than 3 days
If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms
Directions • do not take more than directed
• adults and children 12 years and over: take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours
• Children under 12 years: do not use this extra strength product in children under 12 years of age; this product will provide more that the recommended dose (overdose) and could cause serious health problems

Inactive ingredients: Hydroxypropylmethylcellulose, mineral oil, polyethylene glycol, povidone, pregelatinized starch, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.

Customers who purchased this item also purchased:
No Picture Available

Retail Price: $0.00

You Save %
Item Number:

Your Price: $0.00
Homeopathic Leg Cramp OintmentHomeopathic Leg Cramp Ointment
2.5 oz
Retail Price: $8.59

You Save 30%
Item Number: SH143

Your Price: $5.99

Order by Item Number

McAfee Secure sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
B Complex
Bladder - Urinary
Blood Sugar
Cardiovascular Health
Colon Care
Digestive Health
Empty Capsules
Fish Oils
Fruit Supplements
Green Teas
Immune Support
Joint - Bone Support
Liver Health
Memory - Brain Health
Men's Health
Nerve - Muscle Health
Pain Relief
Respiratory Health
Skin, Hair and Nails
Specialty Items
Vegetable Supplements
Vision Health
Vitamin A & D
Vitamin B
Vitamin C
Vitamin E
Weight Loss
Women's Health

Sublingual B12

Contact DVD
discount-vitamins-direct.com is a wholly owned subsidiary of Wonder Laboratories.